# SDR 1386531

- Difficulty date: December 7, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N486QS
- Make and model: Gulstm GIV
- Aircraft serial: 1386
- Aircraft time: 4,705 hours, 2,304 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: 103219351
- Condition: Faulty
- Location: Landing Gear
- Part time: 4,705 hours, 2,304 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RED LIGHT IN LANDING GEAR HANDLE WITH HANDLE IN DOWN POSITION AND 3 GREEN DOWN AND LOCKED ILLUMINATED.
